| Model Number |
3214 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Weakness (2145)
| Date of Event |
10/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
Event or Problem Description
It was reported the patient developed weakness in their arms after permanent cervical implant due to an epidural hematoma at the lead site.As a result, the patient was taken back into the or where the hematoma was evacuated and the entire system explanted to address the issue.Follow-up revealed the patient recovered and the issue resolved.